Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS New York, NY
NWS New York, NY issued this small craft advisory at Mar 27, 2016, 3:37 PM EDT. It took effect at Mar 28, 2016, 4:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 3:37 PM EDT (19:37 UTC)
- In effect from
- Mar 28, 2016, 4:00 AM EDT
- Expired
- Mar 28, 2016, 3:28 PM EDT
- In force
- 11 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
878 WHUS71 KOKX 271937 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 337 PM EDT SUN MAR 27 2016 ...GALES DEVELOPING MONDAY NIGHT... ANZ350-353-355-280400- /O.UPG.KOKX.GL.A.0014.160328T1800Z-160330T0000Z/ /O.NEW.KOKX.GL.W.0018.160328T2200Z-160329T2200Z/ /O.NEW.KOKX.SC.Y.0041.160328T0800Z-160328T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 337 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT MONDAY EVENING. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-280400- /O.UPG.KOKX.GL.A.0014.160328T1800Z-160330T0000Z/ /O.NEW.KOKX.GL.W.0018.160328T2200Z-160329T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 337 PM EDT SUN MAR 27 2016 ...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET ON LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
666 WHUS71 KOKX 280032 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 832 PM EDT SUN MAR 27 2016 ...GALES DEVELOPING MONDAY NIGHT... ANZ350-353-355-281000- /O.CON.KOKX.SC.Y.0041.160328T0800Z-160328T2200Z/ /O.CON.KOKX.GL.W.0018.160328T2200Z-160329T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 832 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-281000- /O.CON.KOKX.GL.W.0018.160328T2200Z-160329T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 832 PM EDT SUN MAR 27 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM MONDAY TO 6 PM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
650 WHUS71 KOKX 280719 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 319 AM EDT MON MAR 28 2016 ...GALES DEVELOPING LATE TODAY AND CONTINUING THROUGH TUESDAY... ANZ350-353-355-282115- /O.EXT.KOKX.SC.Y.0041.160328T0800Z-160328T2100Z/ /O.EXT.KOKX.GL.W.0018.160328T2100Z-160329T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 319 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT LATE TODAY THROUGH TUESDAY. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-282115- /O.EXT.KOKX.GL.W.0018.160328T2100Z-160329T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 319 AM EDT MON MAR 28 2016 ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT TUESDAY... * WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TODAY THROUGH TUESDAY. SEAS 4 TO 7 FEET ON CENTRAL AND EASTERN LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
215 WHUS71 KOKX 281928 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 PM EDT MON MAR 28 2016 ...GALES DEVELOPING THIS EVENING AND CONTINUING THROUGH TUESDAY... ANZ350-353-355-291000- /O.CAN.KOKX.SC.Y.0041.000000T0000Z-160328T2100Z/ /O.EXT.KOKX.GL.W.0018.160328T1928Z-160329T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 PM EDT MON MAR 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-291000- /O.EXT.KOKX.GL.W.0018.160328T1928Z-160329T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 328 PM EDT MON MAR 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET ON CENTRAL AND EASTERN LONG ISLAND SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 1:38 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 27, 1:38 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
138 PM EDT SUN MAR 27 2016
.SYNOPSIS...
A BROAD AREA OF HIGH PRES REMAINS OVER THE REGION TODAY. LOW PRES
IMPACTS THE AREA MON...FOLLOWED BY FAIR WEATHER FOR THE MIDDLE OF
THE WEEK. RAIN IS LIKELY FOR THE END OF THE WEEK AS ANOTHER LOW
PRES SYS IMPACTS THE TRI-STATE AREA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRATUS HAS ALL BUT DISSIPATED WITH THE EXCEPTION BEING ACROSS
ORANGE AND ROCKLAND COUNTIES IN THE LOWER HUDSON VALLEY OF NEW
YORK. THIS SHOULD BE GONE IN THE NEXT HOUR. MID LEVEL CLOUDS TO
THE SOUTH ARE ERODING SOMEWHAT AT THE NORTHERN EDGE WHILE PASSING
OFF TO THE SE. THUS...MOSTLY SUNNY SKIES ARE ON TAP FOR THE ENTIRE
AREA THIS AFTERNOON WITH SOME HIGH CLOUDS FILTERING IN AHEAD OF A
COMPLEX LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH AND WEST.
HIGHS WILL BE NUDGED DOWN A FEW DEGREES INLAND...OTHERWISE HIGHS
WILL RANGE FROM THE UPPER 40S TO LOWER 50S. IMMEDIATE COASTAL
AREAS MAY ONLY GET INTO THE MID 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
STRONG THETAE ADVECTION TNGT SHOULD ALLOW FOR LGT RAIN AND DZ TO
DEVELOP. BEST SHRTWV FORCING COMES THRU DURING THE DAY MON WHICH
WILL BE THE BEST CHC FOR STEADY MDT RAIN. LIMITING FACTOR IS
OFFSHORE CONVECTION WHICH WOULD PRODUCE SUBSIDENCE OVER THE CWA
AND OFFSET THE DPVA ASSOCD LIFT. THE NAM IS THE MODEL WHICH MOST
STRONGLY SUGGESTS THIS WILL OCCUR. WILL STILL LEAN ON THE GFS AND
ECMWF WITH THIS FCST...AND SEE HOW THE MESOSCALE MODEL DATA
DEVELOPS AS WE DRAW CLOSER TO THE EVENT. THE DRYSLOT SHOULD RIP
THRU LATE MON...THEN H85 WINDS RAMP UP TO 50-60KT WITH WIND ADVY
POTENTIAL MON EVE. THE ENTIRE SYS DEPARTS MON NGT BUT SOLID NW
FLOW CONTINUES ON TUE. MODELS INDICATE UNIDIRECTIONAL FLOW TO ABV
H5. THIS WILL PROMOTE DEEP MIXING. WINDS MAY OVER PERFORM IN THIS
SCENARIO AND BE CLOSE TO ADVY LVLS AGAIN DESPITE GFS PROGS OF ONLY
45-50KT AT H85. DRY WX BECOMING CLR BY AFTN WITH STRONG SUBSIDENCE
AND A DRY AMS. A ROUGHLY 1030 HI THEN DRIFTS ACROSS ON
WED...PRODUCING A SUNNY DAY WITH LGT WINDS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
UPR TROF APPROACHES THE MIDWEST ON THU PRODUCING SW FLOW ALOFT
OVER THE NERN CONUS. INCREASING CLOUDS WITH A CHC OF RAIN LATE THU
AND THU NGT. SOME ELEVATED CAPE SO PERHAPS A FEW TSTMS. DID NOT
INCLUDE IN THE FCST THIS FAR OUT WITH MUCAPE TOO MRGNL AT THIS
POINT. THE UPR TROF AXIS GETS CLOSER ON FRI WITH SW FLOW ALOFT
CONTINUING. MAINTAINED CHCS FOR RAIN. DIFFICULT TO PIN DOWN WHERE
THE CONVEYOR OF PCPN WILL BE THIS FAR OUT. COOLER AIR BEGINS TO
FILTER IN ON SAT AS THE FIRST TROF AXIS EXITS. KEPT THE FCST DRY
FOR NOW...ALTHOUGH THERE COULD BE SOME SHWRS WITH CYCLONIC FLOW
ALOFT. THE SUPERBLEND WAS USED FOR TEMPS.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE SLOWLY MOVES OFFSHORE TODAY. LOW PRESSURE APPROACHES
THE REGION TONIGHT.
VFR THIS AFTERNOON INTO EARLY EVENING. MVFR CIGS ARE EXPECTED TO
RETURN AROUND 03Z WITH CONDITIONS LIKELY DETERIORATE FURTHER TO
IFR AFTER MIDNIGHT WITH -RA DEVELOPING FROM SW TO NE. THERE IS
LOW POTENTIAL FOR LIFR CONDS AROUND DAYBREAK.
ESE-SE WINDS INTO THE EVENING AROUND 10 KT. WINDS WILL BACK TO THE
NE OVERNIGHT. SPEEDS DIMINISH BRIEFLY AROUND MIDNIGHT BEFORE
INCREASING TO AROUND 10 KT TOWARDS DAYBREAK...ESPECIALLY ALONG
THE COAST. WINDS DIMINISH TO AROUND 5 KT AROUND 15Z MONDAY.
.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MONDAY AFTERNOON...BECOMING VFR. W WINDS INCREASE LATE WITH GUSTS
25 TO 30 KT.
.MONDAY NIGHT...VFR...W-NW WINDS 20-25 KT WITH 35 TO 40 KT GUSTS.
.TUESDAY...VFR. NW WINDS 15-25 KT WITH 30 TO 35 KT GUSTS. WINDS
DIMINISH AT NIGHT.
.WEDNESDAY...VFR.
.THURSDAY-FRIDAY...MVFR OR LOWER POSSIBLE IN -SHRA. S WIND GUSTS
20-30 KT POSSIBLE ON THURSDAY.
&&
.MARINE...
SUB-SCA CONDITIONS ON THE WATERS THROUGH THE FIRST PART OF TONIGHT.
POTENTIAL FOR MARGINAL SCA EASTERLY WINDS AND SEAS ON THE OCEAN
WATERS MON MORNING AHEAD OF DEVELOPING COASTAL LOW ALONG THE MID
ATLANTIC. WINDS SHOULD SUBSIDE LATER INTO MORNING INTO EARLY
AFTERNOON WITH WEAKENING GRADIENT...BUT THEN POTENTIAL FOR GALES TO
RAPIDLY DEVELOP LATE MON AFT INTO MON EVENING IN WAKE OF DEPARTING
BUT RAPIDLY INTENSIFYING LOW. GALES LIKELY MONDAY NIGHT THROUGH
TUESDAY FOR ALL WATERS.
WINDS GRADUALLY SUBSIDE LATE TUE INTO TUE EVENING...WITH WINDS
FALLING TO SCA AND THEN BELOW SCA TUE NIGHT. OCEAN SEAS SHOULD FALL
FAIRLY QUICKLY SINCE SEAS STATE APPEARS WIND WAVE DOMINANT.
BRIEF TRANQUIL CONDS ON WED WITH HIGH PRES OHD MOVING OFFSHORE.
WINDS STRENGTHEN AGAIN WITH SCA POSSIBLE LATE WED NIGHT BETWEEN THIS
STRONG HIGH AND APPROACHING LOW PRES.
&&
.HYDROLOGY...
AROUND A HALF INCH OF RAIN IS POSSIBLE TNGT AND MON. ADDITIONAL
RAINFALL IS POSSIBLE FOR THE END OF NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR
ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...JMC
NEAR TERM...JMC/DW
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...DS
MARINE...NV
HYDROLOGY...JMCHazardous weather outlook, Mar 27, 3:44 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 344 AM EDT SUN MAR 27 2016 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 344 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-280800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 344 AM EDT SUN MAR 27 2016 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:44 AM EDT | Gale Watch | OKX | 12 hr | |
| Mar 27, 3:37 PM EDT | Gale Warning | OKX | 48 hr |
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.